| Model Number |
AAB00 |
| Medical Device Problem Code |
Calcified (1077)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Date of event: exact date not provided, only that the issue started about a half year ago.If explanted; give date: lens remains implanted.(b)(6).Device evaluation: the intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification. a search revealed that no additional investigation requests for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a surgeon has identified calcification of the lens implanted five years ago in the patient's left eye.Through follow-up it was learned that a model aab00 intraocular lens (iol) was implanted on the (b)(6) 2014.The patient is currently undergoing chemo therapy because she has a tumor elsewhere in the body.The issue started about half a year ago.The lens is clouded at the back, and the patient's current visual acuity is 50%.The lens is still implanted in the patient's eye.No additional information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.